CaltechAUTHORS
  A Caltech Library Service

Scaling limit of longitudinal virtual Compton cross sections

Mandula, Jeffrey E. (1973) Scaling limit of longitudinal virtual Compton cross sections. Physical Review D, 8 (1). pp. 328-330. ISSN 0556-2821. http://resolver.caltech.edu/CaltechAUTHORS:MANprd73

[img]
Preview
PDF
See Usage Policy.

381Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:MANprd73

Abstract

It is shown that the hypothesis that the quark model gives the correct leading, δ′(x2), light-cone singularity of current commutators requires that R, the ratio of longitudinal to transverse virtual Compton cross sections, go to zero like 1/ν in the Bjorken limit.


Item Type:Article
Additional Information:©1973 The American Physical Society. Received 11 May 1972. The vanishing of R like 1/ν in the scaling region was first obtained by R.P. Feynman from the partition model. The author would like to thank Professor Feynman, Dr. R. Heimann, and Dr. A. Hey for several illuminating conversations. Work supported in part by the U. S. Atomic Energy Commission. Prepared under Contract No. AT(11-1)-68 for the San Francisco Operations Office, U.S. Atomic Energy Commission.
Record Number:CaltechAUTHORS:MANprd73
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:MANprd73
Alternative URL:http://dx.doi.org/10.1103/PhysRevD.8.328
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9138
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:01 Nov 2007
Last Modified:26 Dec 2012 09:45

Repository Staff Only: item control page